# SDR CA970311062

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314023
- Condition: Misrepaired
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AN UNAPPROVED REPAIR WAS INCORPORATED ON THE ENGINE LONGERON.  THE STRUCTURAL REPAIR MANUAL DOES NOT ALLOW REPAIR OF THIS ASSY.
